MathSciNet Relay Station
MathSciNet bibliographic data
MR1219728 (95d:03008) 03B25 (03B30 03C52 03C65 03D35 08A02)
Mendris, Robert; Zlatoš, Pavol Axiomatization and undecidability results for metrizable betweenness relations. Proc. Amer. Math. Soc. 123 (1995), no. 3, 873–882.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement